# SDR YENA2021011400059

- Difficulty date: January 8, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 72,324 hours, 26,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1869, JFK-PUJ.  LEVEL 3 ODOR EVENT STARTED AT TOP OF DESCENT IN THE MAIN CABIN NOTED BY INFLIGHT.  PERFORMED ENGINES RUN WITH THE FLT CREW AND ISOLATED BLEED 1 AND BLEED 2 WITH NO EVIDENCE ODOR AT THE CABIN AT THIS TIME.  ALSO ISOLATED PACK 1 AND PACK 2 WITH NO ODOR IN THE CABIN.  COMPLIED WITH INFORMATION NOTICE 2017-T015F.  SECTION A.  A/C IS OK FOR SERVICE.
